Need Your Opinion-pg120131981151

9 Replies
marbear - January 25

Hi everyone, I'm new here, but was searching around and found this site. I need your opinion, I guess just because I'm freaking out. I'm 23 and I had s_x (for the first time) on 1/19. My last period started around 1/9. I've been on birth control pills, and we used a condom. For the past couple days (1/24-1/25) I've been having bad cramping in my right lower abdomen, similar to cramps I would get before my period. However, I usually don't get cramps in between periods. I have no other "pregnancy symptoms" that I've noticed, and I know it's only been a week since we had s_x, but I have been freaking out all day and was wondering what you all thought. I also know it's too early to take a hpt, and just keep stressing myself out more and more. Thanks for reading.

 

sphinx - January 25

You should get checked out if your abdominal pain gets worse. Intestional bacterial infections can cause pain in your right lower abdominal area.

 

mjvdec01 - January 25

I would think you were covered with the pill and a condom. You may want to call your gyno and get check out like sphinx suggested. I don't think you are pregnant.

 

kelsajo - January 25

getting pregnant with both contraceptions sounds like it's not really possible, but i would get the cramping checked out if it keeps on.

 

Tonigirl - January 26

Yeah, I guess I'm gonna sound like a broken record...I don't think your pregnant, especially if you were using the pill and condoms. You're pretty well covered. As for the pain...have you considered it might be something like your appendix? I'd for sure get into the doctor if it keeps up. And you know, having s_x for the first time can be a wonderful thing but also scary...because its uncharted territory...that alone is enough to possibly freak you out so that you think you're pregnant. Take care.

 

marbear - January 27

thanks for the answers...my cramps are a little less today, but today my b___bs felt a little sore. hopefully i'm just thinking about it too much...

 

marbear - January 27

oh and also, i usually don't take the week of reminder pills of my bcp. i have my period that week, but just don't take the reminder pills, and start my new pack the sunday after (so i go a week without taking pills). this wouldn't mess me up right? because the reminder pills have no meds in them?

 

Tonigirl - January 27

They only have the reminder pills in there so you stay in the habbit of taking them...so that you don't forget when you need to take your next day one pill. I never took the reminder pills either...they are really just sugar pills. Good luck to you.

 

marbear - January 27

i'm just so worried that i'm somehow pregnant...I have a history of OCD,and when a thought gets in my head i pretty much obsess about it until it eats me alive

 

jezebel1018 - January 28

ocd is what keeps me coming to this site so i get it lol

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?